# SDR BAQA092330

- Difficulty date: December 29, 2003
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,658 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Condition: Worn
- Location: Rod End
- Part time: 1,360 hours
- Component: Rod End
- Component part number: 10513143
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR ROD END BEARINGS WORN. REPLACED WITH SERVICABLE UNIT.
